| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The product history records confirm that the product met release criteria.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, a posterior capsular tear was noticed during partial insertion of the lens.Subsequently, the lens was explanted and replaced with a lens from another company during the same procedure.The patient experienced full recovery with no reported harm.